# SDR SWAA2013081419215

- Difficulty date: August 9, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 56,735 hours, 45,905 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Part number: 65C37251
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED TE SUPPORT STRUCTURE ACCESS PANEL 5735L SHIM CRACKED.  R&R SHIM IAW SRM & DRAWING.
